# SDR AALA202110254052

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737*
- Aircraft serial: 31151
- Aircraft time: 27,655 hours, 11,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CUSTOMER REQUEST FORWARD. FLIGHT ATTENDANT SEAT FLASHLIGHTS DO NOT TEST. REMOVED AND REPLACED 2EA FLASHLIGHTS (AALA202110257639) AND MOUNTING BRACKETS AT FORWARD FLIGHT ATTENDANT SEAT PER B737NG AMM 25-64-00-200-802.
